Three Ontario teenagers are recovering after experimenting with a chemical compound they purchased online. One of the teens was admitted to intensive care.
On Saturday just after 1 a.m. officers from Durham Regional Police were called to a residence in the Kingston Road West/ Church Street North area of Ajax when a 17-year-old boy had an adverse reaction to a chemical compound.
EMS and local fire officials were at the scene working on the boy when the police arrived. The boy had experienced seizures and was vomiting. Two other boys located in the basement of the residence were also under the influence of the drug but to a lesser degree reports DRPS.
The three were transported to Rouge Valley Ajax and Pickering Hospital. The 17-year-old was admitted to the ICU. He is on the way to recovery and is expected to survive.
The other two boys were monitored before they were released.
One of the boys had purchased the drug with psychoactive effects online and the three consumed the chemical at about 8:30 p.m. at the residence.
The DRPS warns that when a person consumes any kind of non-prescribed chemical compound, especially those brought online, they are taking an incredible risk.